# SDR 97ZZZX2903

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N134QS
- Make and model: Cessna S550
- Aircraft serial: S5500134
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Condition: Corroded
- Location: Lt Wing Flap
- Part time: 8,994 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT INBOARD FLAP OUTBOARD BELLCRANK WITH EXCESSVIE SIDE-TO-SIDE PLAY.  UPON REMOVAL, FOUND UPPER AND LOWER BEARINGS FROZEN AND/OR CORRODED.  A LARGE QUANTITY OF RUSTY WATER FLOWED OUT OF THE BELLCRANK TUBE.  IT APPEARS THE TUBE WAS FILLED WITH WATER AS THE BEARINGS, SPACER, AND MOUNTING BOLTS WERE FOUND CORRODED.  SUBMITTER STATED PERHAPS A DRAIN HOLE IN BELLCRANK TUBE WOULD HELP.
